American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F43) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Olivier Haution. Degree formula for the Euler characteristic. Proc. Amer. Math. Soc. 141 (2013) 1863-1869.
Abstract, references, and article information   
View Article: PDF

[2] Jeremiah Heller and Mircea Voineagu. Equivariant semi-topological invariants, Atiyah's $KR$-theory, and real algebraic cycles. Trans. Amer. Math. Soc. 364 (2012) 6565-6603.
Abstract, references, and article information   
View Article: PDF

[3] Hal Schenck. Equivariant Chow cohomology of nonsimplicial toric varieties. Trans. Amer. Math. Soc. 364 (2012) 4041-4051.
Abstract, references, and article information   
View Article: PDF

[4] A. Beilinson. Remarks on Grothendieck's standard conjectures. Contemporary Mathematics 571 (2012) 25-32.
Book volume table of contents   
View Article: PDF

[5] Zhaohu Nie. Blow-up formulas and smooth birational invariants. Proc. Amer. Math. Soc. 137 (2009) 2529-2539. MR 2497464.
Abstract, references, and article information   
View Article: PDF

[6] Wenchuan Hu. Infinitely generated Lawson homology groups on some rational projective varieties. Proc. Amer. Math. Soc. 137 (2009) 2251-2264. MR 2495258.
Abstract, references, and article information
View Article: PDF

[7] K. Pimenov. Traces in oriented homology theories of algebraic varieties. St. Petersburg Math. J. 19 (2008) 805-828. MR 2381946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Leonardo Constantin Mihalcea. Giambelli formulae for the equivariant quantum cohomology of the Grassmannian. Trans. Amer. Math. Soc. 360 (2008) 2285-2301. MR 2373314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. L. Smirnov. Riemann--Roch theorem for operations in cohomology of algebraic varieties. St. Petersburg Math. J. 18 (2007) 837-856. MR 2301046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] E. Shinder. Mishchenko and Quillen formulas for oriented cohomology pretheories. St. Petersburg Math. J. 18 (2007) 671-678. MR 2262589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Javier Fernandez. Hodge structures for orbifold cohomology. Proc. Amer. Math. Soc. 134 (2006) 2511-2520. MR 2213728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Andrzej Weber. Formality of equivariant intersection cohomology of algebraic varieties. Proc. Amer. Math. Soc. 131 (2003) 2633-2638. MR 1974316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Young-Hoon Kiem. The stringy E-function of the moduli space of rank 2 bundles over a Riemann surface of genus 3. Trans. Amer. Math. Soc. 355 (2003) 1843-1856. MR 1953528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1